Accelerated finite elements schemes for parabolic stochastic partial differential equations

Istvan Gyongy, Annie Millet

Research output: Contribution to journalArticlepeer-review

Abstract

For a class of finite elements approximations for linear stochastic parabolic PDEs it is proved that one can accelerate the rate of convergence by Richardson extrapolation. More precisely, by taking appropriate mixtures of finite elements approximations one can accelerate the convergence to any given speed provided the coefficients, the initial and free data are sufficiently smooth.
Original languageEnglish
Pages (from-to)580–624
Number of pages37
JournalStochastics and Partial Differential Equations: Analysis and Computations
Volume8
Early online date1 Nov 2019
DOIs
Publication statusPublished - 30 Sep 2020

Fingerprint

Dive into the research topics of 'Accelerated finite elements schemes for parabolic stochastic partial differential equations'. Together they form a unique fingerprint.

Cite this